# SDR SWAA2022011862218

- Difficulty date: January 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R2 AND L2 DOORS ESCAPE SLIDE SKIRT RUB ACUFF PLATE WHEN CLOSING ; / [01] REPOSITIONED GIRT 'Z' FOLD ON L2 AND R2 DOOR SLIDES AS PER B737 AMM 25-66-01-400-804; [02] VERIFIED STEP 1
